Dr. Uzma Arqam
DIPLOMA IN WOMEN 'S HEALTH FROM ROYAL COLLEGE OF PHYSICIENS IRELAND ., DIPLOMA IN GYNNAE AND OBSTETRICS FROM
Obstetrics And Gynaecology
Welcome to icliniq.com.
Your body clock has been really timed and punctual. Sometimes, due to few reasons like stress, anxiety, hormonal imbalance, strenuous exercise, strict dieting, etc., periods can be delayed.
As I mentioned, the hormones affect the periods. As for delaying periods, and induction of menses both, we use hormones only.
So, it seems that your body showed some response to your emergency contraceptive pills that are actually hormones. Last month's less bleeding and this month's two days delay are not serious as you are a teenager, and still, your reproductive system is in the developing phase.
Have healthy balanced nutritious diet with exercise, yoga, and walking.
Try to avoid hormones intake as still your system is developing and can be disturbed.
If you have been treated for any disease, try to have full treatment.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist